MathSciNet Relay Station
MathSciNet bibliographic data
MR1974647 46G12 (28A15 28C05 46E30 46J10)
Zeibig, Gerd Limitations on the extendibility of the Radon-Nikodym theorem. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2491–2500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement